# SDR VNAA2024070211101

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 46,400 hours, 36,347 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: UNKNOWN
- Condition: Unknown
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOP CAUTION MSG IN FLIGHT / PERFORMED SYS RESET PER MIPM PROCEDURES FAULT DID NOT CONTINUE. PERFORMED OPS CHECK OF NLG STEERING SYSTEM IAW CRJ 700 AMM 32-51-00-710-801. OPS CHECK GOOD AT THIS TIME.
